# SDR FDKA2009040900068

- Difficulty date: April 9, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 10,987 hours, 10,934 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6231 ORF.  ROW 12 AISLE EMERGENCY LIGHT INOP.  MX RE-SECURED THE CONNECTOR, OPS CHECK GOOD.
